# SDR 2011FA0000369

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: General aviation
- Aircraft: N378FC
- Make and model: Socata TBM 700
- Aircraft serial: 378
- Aircraft time: 715 hours, 240 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: OPT70K05124
- Condition: Cracked
- Location: Zone 100
- Part time: 150 hours, 80 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DOING A COMPRESSOR/POWER RECOVERY WASH AT MAINTENANCE SHOP.  THE GPU PLUG, GROUNDING SHUNT BURNED AND BROKEN IN HALF.  THIS IS THE SECOND TIME THIS HAS HAPPENED.  THERE IS NO LIMITAION ON GPU USE.
